# SDR NACA20040021

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR-42
- Aircraft serial: 067
- Aircraft time: 22,131 hours, 22,524 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0217XUU001A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WITH LEVER IN THE DOWN POSITION.  GRAVITY EXTENSION PROCEDURE WAS USED.  FOUND 14GA RELAY DEFECTIVE AND POOR WIRE RETENTION AT RELAY BASE.  REPLACED 14GA RELAY AND RESET PINS.  GEAR RETRACTION TEST GOOD MULTIPLE TIMES.
